# SDR DALA2015101306080

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 LOCATED AT LEVEL FRAME 15+8" AT FWD GALLEY AREA, SSI 531189.  REPLACED RAIL DUMMY Y503.2 LOCATED AT LEVEL FRAME 12 TO FRAME 16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53110984.
